Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Does Hiv Rash Look And Feel Like

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV -- not how you feel.
Ask the Experts

Skin Rashes while taking Truvada and Stocrin

Last night was my third day of taking the meds - Truvada and Stocrin. I have a slight fever after came from work. I took the medicine on time and go to sleep. When I woke this morning, i noticed skin rashes all over my arm, my body, and legs. The...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Rash is an uncommon, but not rare side effect of many HIV medications, including efavirenz (Sustiva, Stocrin, part of Atripla) and tenofovir/FTC (Truvada). By simple odds, it's most Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

Feeling terrible in an HIV-ignorant region. Please help me.

Dear Doc, I hope you're doing fine and thanks for your time answering and providing relief and accurate information to people around the world. At this moment, I can basically only trust you and your response. I feel totally desperate and isolated...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...East write to me in panic about possible HIV. Everyone of whom also complains bitterly about the repressive attitudes about HIV/AIDS in that part of the world. And yet very little seems to be happening to address the ignorance and stigma... Read more »

re: epidermis rash

Thanks for the tip Dr. Bob! I had to relent and get myself to the ER last night. Yesterday I got to feeling like a Linda Blair heading turning move, thankfully without the pea soup scene. Feeling like I was a caged animal walking back and forth,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...lips are back. That's a start in the right direction. Now we need to work on the Brad Pitt torso. I hope you'll be seeing your HIV specialist very soon (like today, if possible). How we start and stop antiretrovirals can be tricky, because we... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
The Well Project

What Is HIV?

... Table of Contents What Is HIV? What Is AIDS? What Is the Difference Between HIV and AIDS? How Do I Know if I Have HIV? Do I Need to Get Tested for Read more »
AIDS InfoNet

Acute HIV Infection

... What Is Acute HIV Infection? Testing for Acute HIV Infection Risk of Immune Damage Risk of Infecting Others Treating Acute HIV Infection Read more »
AIDS InfoNet

Abacavir (Ziagen)

...Effects? When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or a general sense of feeling ill. These side effects usually get better or disappear over time. The most common side effects of abacavir... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

low risk contact but fever and rash??

Posted by bob111, 2 Replies
...sure if that was a risk or not. no ejaculate in my mouth. i just had a really high fever two nights ago with bad headaches, im feeling better now but im ******* freaked out becvause now i discover around my thighs and waist what looks like a... Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...from what I KNOW of him, he hasn't been with anyone other than me for over a year, and is 100% heterosexual. I just had an HIV test in April after being with him....NEGATIVE. But now after this last instance, I've developed a HORRIBLY itchy... Read more »

HIV Rash..PLEASE answer ( JackieB)?

Posted by Anonymous, 1 Reply
...I feel great otherwise and have always had protected sex. The last time I had sex was on January 25th. What does and AIDS/HIV rash look like? Would it come and go like this and would it be present absent any other symptoms? Please help.......... Read more »